The Plancherel formula for pseudo-Riemannian symmetric spaces of
Doklady Akademii Nauk, Tome 290 (1986) no. 3, pp. 545-549
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_290_3_a6,
author = {V. F. Molchanov},
title = {The {Plancherel} formula for {pseudo-Riemannian} symmetric spaces of},
journal = {Doklady Akademii Nauk},
pages = {545--549},
year = {1986},
volume = {290},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_290_3_a6/}
}
V. F. Molchanov. The Plancherel formula for pseudo-Riemannian symmetric spaces of. Doklady Akademii Nauk, Tome 290 (1986) no. 3, pp. 545-549. http://geodesic.mathdoc.fr/item/DAN_1986_290_3_a6/